# SDR AALA202109270322

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 10,294 hours, 1,210 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR WINDOW STUCK IN DARK MODE. CYCLED CIRCUIT BREAKER. FAULT CORRECTED.
